Alert archive / Alabama / Red Flag Warnings in 2015

Red Flag Warning 11, NWS Birmingham, AL

March 8, 201522 counties in Alabama

NWS Birmingham, AL issued this red flag warning at Mar 8, 2015, 3:26 AM CDT for 22 counties in Alabama. It took effect at Mar 8, 2015, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2015, 3:26 AM CDT (08:26 UTC)
In effect from
Mar 8, 2015, 12:00 PM CDT
Expired
Mar 8, 2015, 7:00 PM CDT
In force
7 hr
Issued by
NWS Birmingham, AL
All 22 counties

Autauga County, AL, Barbour County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Elmore County, AL, Jefferson County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Talladega County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 45 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 8.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3150 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WWUS84 KBMX 080826
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
326 AM CDT SUN MAR 8 2015

...DRY CONDITIONS EXPECTED TO CONTINUE ACROSS EAST-CENTRAL ALABAMA
THIS AFTERNOON...

ALZ019-021-025>029-035>038-041-043>050-090000-
/O.NEW.KBMX.FW.W.0011.150308T1700Z-150309T0000Z/
CALHOUN-CLEBURNE-SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-AUTAUGA-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
326 AM CDT SUN MAR 8 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR EAST-CENTRAL ALABAMA...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

* WINDS...WILL BE FROM THE SOUTH UP TO 5 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 20 PERCENT.

* IMPACTS...OF A DRY AIRMASS WILL RESULT IN CRITICAL FIRE WEATHER
  CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. 

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$
1 follow-up statement
809 
WWUS84 KBMX 081640
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1140 AM CDT SUN MAR 8 2015

...DRY CONDITIONS WILL CONTINUE ACROSS EAST CENTRAL ALABAMA THIS
AFTERNOON...

ALZ017-024-090000-
/O.EXA.KBMX.FW.W.0011.150308T1700Z-150309T0000Z/
BLOUNT-JEFFERSON-
1140 AM CDT SUN MAR 8 2015

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
EAST CENTRAL ALABAMA...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS...WILL BE FROM THE SOUTH AROUND 5 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 20 PERCENT.

* IMPACTS...OF THE DRY AIRMASS WILL RESULT IN CRITICAL FIRE
  WEATHER CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR. 

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

ALZ019-021-025>029-035>038-041-043>050-090000-
/O.CON.KBMX.FW.W.0011.150308T1700Z-150309T0000Z/
CALHOUN-CLEBURNE-SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-AUTAUGA-ELMORE-MONTGOMERY-MACON-BULLOCK-
LEE-RUSSELL-PIKE-BARBOUR-
1140 AM CDT SUN MAR 8 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR EAST CENTRAL ALABAMA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

* WINDS...WILL BE FROM THE SOUTH UP TO 5 MPH.

* RELATIVE HUMIDITY...WILL DROP AS LOW AS 20 PERCENT.

* IMPACTS...OF THE DRY AIRMASS WILL RESULT IN CRITICAL FIRE 
  WEATHER CONDITIONS. OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Mar 8, 12:15 AM CST, 2 hours 11 minutes earlier.

Area forecast discussion, Mar 8, 12:15 AM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 AM CST SUN MAR 8 2015

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

TEMPERATURES ARE FAIRLY UNIFORM THIS EVENING WITH READINGS AT 9PM
IN THE UPPER 30S TO LOWER 40S. THE AIR MASS IS STILL VERY DRY WITH
THE PRECIPITABLE WATER VALUE FROM THE BIRMINGHAM SOUNDING AT .23
INCHES. WITH A SURFACE HIGH IN THE AREA...WINDS ARE CALM AND THE
DRY AIR WILL ALLOW TEMPERATURES TO FALL TO NEAR OR JUST BELOW
FREEZING IN MOST AREAS.

58/ROSE

&&

.AVIATION...
06Z TAF DISCUSSION.

VFR CONDITIONS WILL CONTINUE TO PREVAIL THROUGH THE FORECAST
PERIOD. HIGH CIRRUS WILL CONTINUE TO SPREAD INTO CENTRAL ALABAMA
FROM THE WEST OVERNIGHT TONIGHT AND INTO THE MORNING ON SUNDAY.
CIGS WILL BEGIN TO LOWER INTO THE AFTERNOON AND EVENING HOURS
AHEAD OF THE NEXT WEATHER SYSTEM TO BRING RAINFALL ACROSS CENTRAL
ALABAMA SUNDAY NIGHT THROUGH MONDAY MORNING. SURFACE WINDS WILL
REMAIN CALM OVERNIGHT AND LIGHT AND VARIABLE THROUGH THE DAY ON
SUNDAY.

56/GDG

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     64  43  57  50  64 /  10  40  60  90  70
ANNISTON    66  43  59  52  66 /  10  30  50  90  70
BIRMINGHAM  66  44  58  53  65 /  10  40  60  90  70
TUSCALOOSA  65  44  59  53  66 /  20  40  70  90  70
CALERA      67  45  59  54  66 /  10  30  60  90  70
AUBURN      69  48  64  56  70 /   0  20  40  80  60
MONTGOMERY  69  46  63  57  71 /   0  20  50  80  70
TROY        69  49  66  58  73 /   0  20  40  60  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 7, 6:26 PM CST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CST SAT MAR 7 2015

ALZ011>015-017>050-090330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
626 PM CST SAT MAR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DRY CONDITIONS WILL CONTINUE ACROSS CENTRAL ALABAMA SUNDAY AFTERNOON
AND WILL LEAD TO A HIGH FIRE DANGER. OUTDOOR BURNING IS
DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 7, 9:12 PM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
912 PM CST SAT MAR 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     SLEET            3 NNE HAMILTON          34.18N 87.96W
03/05/2015  E0.00 INCH       MARION             AL   PUBLIC

            SLEET AND FREEZING RAIN STARTED BETWEEN HAMILTON AND
            HACKLEBURG ALONG HIGHWAY 43.

0440 AM     SLEET            DETROIT                 34.03N 88.17W
03/05/2015  E0.00 INCH       LAMAR              AL   BROADCAST MEDIA

            THUNDER SLEET WITH SOME ACCUMULATION STARTING

0519 AM     SLEET            GUIN                    33.97N 87.91W
03/05/2015  E0.00 INCH       MARION             AL   FIRE DEPT/RESCUE

            SLEET BEGINNING TO ACCUMULATE

0552 AM     SLEET            9 N FAYETTE             33.82N 87.83W
03/05/2015  E0.00 INCH       FAYETTE            AL   PUBLIC

            THUNDER SLEET WITH ACCUMULATIONS STARTING.

0604 AM     FREEZING RAIN    SULLIGENT               33.89N 88.13W
03/05/2015  E0.00 INCH       LAMAR              AL   BROADCAST MEDIA

            FREEZING RAIN AND SLEET BEGINNING IN LAMAR COUNTY WIL A
            LIGHT GLAZE FORMING.

0628 AM     SLEET            FAYETTE                 33.69N 87.83W
03/05/2015  E0.00 INCH       FAYETTE            AL   EMERGENCY MNGR

            SLEET AND FREEZING RAIN BEGINNING TO ACCUMULATE

0645 AM     SLEET            HACKLEBURG              34.27N 87.83W
03/05/2015  E0.38 INCH       MARION             AL   PUBLIC

            SLEET STILL FALLING.

0652 AM     FREEZING RAIN    HAYDEN                  33.92N 86.75W
03/05/2015  E0.00 INCH       BLOUNT             AL   TRAINED SPOTTER

            SLEET AND FREEZING RAIN STARTED AND A LIGHT GLAZE HAS
            FORMED.

0657 AM     SLEET            HAMILTON                34.14N 87.98W
03/05/2015  M0.50 INCH       MARION             AL   BROADCAST MEDIA

0702 AM     SLEET            4 SSW BLOOMING GROVE    33.74N 88.00W
03/05/2015  E0.50 INCH       LAMAR              AL   TRAINED SPOTTER

            REPORTED IN THE CROSSVILLE COMMUNITY. SLEET STILL
            FALLING. ROADS BECOMING IMPASSABLE.

0720 AM     SLEET            1 S HALEYVILLE          34.22N 87.62W
03/05/2015  M1.00 INCH       WINSTON            AL   PUBLIC

            REPORTED ON 14TH AVE. PRECIPITATION STILL FALLING.

0819 AM     FREEZING RAIN    NECTAR                  33.98N 86.64W
03/05/2015  E0.00 INCH       BLOUNT             AL   EMERGENCY MNGR

            ICE REPORTED ON TREES AND GROUND ON HWY 45 IN NECTAR.

0900 AM     SLEET            1 WSW HALEYVILLE        34.23N 87.64W
03/05/2015  M1.00 INCH       MARION             AL   CO-OP OBSERVER

            ONE INCH OF SLEET REPORTED AT THE CO-OP OBSERVING
            LOCATION IN HALEYVILLE.

0905 AM     FREEZING RAIN    NAUVOO                  33.99N 87.49W
03/05/2015  U0.00 INCH       WALKER             AL   PUBLIC

            TREES STARTING TO HEAVILY ICE IN NAUVOO. VIA SOCIAL
            MEDIA.

0908 AM     SLEET            TWIN                    34.00N 87.86W
03/05/2015  E0.00 INCH       MARION             AL   PUBLIC

            SLEET AND FREEZING RAIN CAUSING THICK SLUSH ON ROADWAYS
            BECOMING FROZEN IN SPOTS.

0944 AM     FREEZING RAIN    FAYETTE                 33.69N 87.83W
03/05/2015  U0.00 INCH       FAYETTE            AL   EMERGENCY MNGR

            FREEZING RAIN NOW FALLING IN THE CITY OF FAYETTE.

1000 AM     FREEZING RAIN    4 WNW REFORM            33.41N 88.08W
03/05/2015  U0.00 INCH       PICKENS            AL   PUBLIC

            FREEZING RAIN BEING REPORTED IN COAL FIRE.

1048 AM     SLEET            SAMANTHA                33.42N 87.60W
03/05/2015  U0.00 INCH       TUSCALOOSA         AL   PUBLIC

            SLEET NOW BEING REPORTED IN SAMANTHA VIA SOCIAL MEDIA.

1055 AM     SLEET            GUIN                    33.97N 87.91W
03/05/2015  M1.00 INCH       MARION             AL   PUBLIC

            ONE INCH OF SLEET AND ICE ACCUMULATION IN GUIN. VIA
            SOCIAL MEDIA.

1107 AM     SLEET            BEAR CREEK              34.26N 87.72W
03/05/2015  M1.00 INCH       MARION             AL   PUBLIC

            ONE INCH OF ICE AND SLEET MEASURED IN BEAR CREEK VIA
            SOCIAL MEDIA.

1113 AM     SLEET            LIVINGSTON              32.60N 88.19W
03/05/2015  U0.00 INCH       SUMTER             AL   EMERGENCY MNGR

            SLEET NOW BEING REPORTED IN LIVINGSTON.

1115 AM     SLEET            DORA                    33.73N 87.08W
03/05/2015  U0.00 INCH       WALKER             AL   BROADCAST MEDIA

            SLEET NOW BEING REPORTED IN DORA.

1116 AM     SLEET            KIMBERLY                33.77N 86.80W
03/05/2015  U0.00 INCH       JEFFERSON          AL   BROADCAST MEDIA

            SLEET NOW FALLING IN KIMBERLY.

1129 AM     SLEET            FULTONDALE              33.62N 86.80W
03/05/2015  U0.00 INCH       JEFFERSON          AL   BROADCAST MEDIA

            SLEET NOW BEGINNING IN FULTONDALE.

1134 AM     FREEZING RAIN    MORRIS                  33.75N 86.81W
03/05/2015  U0.00 INCH       JEFFERSON          AL   PUBLIC

            SLEET AND FREEZING RAIN NOW FALLING IN MORRIS.

1139 AM     SLEET            PINSON                  33.69N 86.68W
03/05/2015  U0.00 INCH       JEFFERSON          AL   PUBLIC

            SLEET NOW FALLING IN PINSON.

1139 AM     SLEET            BRYANT DENNY STADIUM    33.21N 87.55W
03/05/2015  U0.00 INCH       TUSCALOOSA         AL   PUBLIC

            SLEET NOW REPORTED ON THE UNIVERSITY OF ALABAMA CAMPUS,
            FALLING HEAVILY. VIA SOCIAL MEDIA.

1150 AM     SLEET            PLEASANT GROVE          33.49N 86.97W
03/05/2015  U0.00 INCH       JEFFERSON          AL   PUBLIC

            HEAVY SLEET NOW REPORTED IN PLEASANT GROVE VIA SOCIAL
            MEDIA.

1150 AM     FREEZING RAIN    SYLVAN SPRINGS          33.51N 87.03W
03/05/2015  U0.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            ICE BEING REPORTED AT THE INTERSECTION OF THOMPSON DRIVE
            AND HIGHWAY 269 NORTH. ICE ACCUMULATION ON MAILBOXES AND
            ELEVATED SURFACES.

1203 PM     SLEET            BIRMINGHAM              33.53N 86.80W
03/05/2015  U0.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            SLEET NOW BEING REPORTED IN DOWNTOWN BIRMINGHAM, ALONG
            WITH RED MOUNTAIN.

1227 PM     SLEET            3 SE IRONDALE           33.51N 86.67W
03/05/2015  U0.00 INCH       JEFFERSON          AL   NWS EMPLOYEE

            SLEET NOW REPORTED ON STONEBRIDGE ROAD.

1237 PM     SLEET            1 SW PELHAM             33.29N 86.81W
03/05/2015  E0.00 INCH       SHELBY             AL   LAW ENFORCEMENT

            LIGHT SLEET HAS STARTED.

1241 PM     SLEET            4 E LEEDS               33.56N 86.50W
03/05/2015  E0.00 INCH       ST. CLAIR          AL   AMATEUR RADIO

            LIGHT SLEET HAS STARTED.

1244 PM     SLEET            ALABASTER               33.25N 86.82W
03/05/2015  U0.00 INCH       SHELBY             AL   BROADCAST MEDIA

            SLEET NOW BEING REPORTED IN ALABASTER.

1248 PM     SLEET            SHELBY COUNTY AIRPORT   33.18N 86.78W
03/05/2015  U0.00 INCH       SHELBY             AL   NWS EMPLOYEE

            SLEET NOW BEING REPORTED AT THE NWS OFFICE.

1248 PM     SLEET            HOOVER                  33.39N 86.81W
03/05/2015  U0.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            SLEET REPORTED IN HOOVER.

0227 PM     SLEET            N VERNON                33.76N 88.11W
03/05/2015  M0.50 INCH       LAMAR              AL   PUBLIC

            ONE HALF INCH OF SLEET REPORTED IN VERNON. REPORTED VIA
            SOCIAL MEDIA.

0235 PM     FREEZING RAIN    2 SE BESSEMER           33.35N 86.93W
03/05/2015  M0.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            ONE QUARTER INCH OF ICE MEASURED AT MORGAN ROAD AND
            HILLTOP ROAD.

0300 PM     FREEZING RAIN    3 ENE MOUNDVILLE        33.01N 87.58W
03/05/2015  E0.00 INCH       TUSCALOOSA         AL   PUBLIC

            LESS THAN 1/10 INCH OF FREEZING RAIN GLAZE ON OBJECTS OFF
            MINK SLIDE ROAD.

0300 PM     SLEET            6 S BIRMINGHAM          33.45N 86.79W
03/05/2015  E0.10 INCH       JEFFERSON          AL   PUBLIC

            IN VESTAVIA NEAR HIGHWAY 31 AND CANYON ROAD.

0357 PM     SLEET            HANOVER                 33.00N 86.20W
03/05/2015  E0.00 INCH       COOSA              AL   TRAINED SPOTTER

            SLEET IS STICKING TO EXPOSED SURFACES

0500 PM     SLEET            3 NNE WINSTON FREE STAT 34.19N 87.39W
03/05/2015  M1.00 INCH       WINSTON            AL   COCORAHS

            COCORAHS AL-WN-1...DOUBLE SPRINGS 3.2 NNE

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 2:05 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter5 days

Nearby

Red Flag Warnings in Alabama, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.